IJPAM: Volume 84, No. 3 (2013)
OF GRONWALL-BELLMAN-BIHARI TYPE
1Fluid Dynamics Division
School of Advanced Sciences
Vellore, 632014, Tamil Nadu, INDIA
2Department of Mathematics
Kakinada, 533003, Andhra Pradesh, INDIA
Abstract. The present paper obtains some new fractional order difference inequalities of the Gronwall-Bellman-Bihari type which can be used as a tool in applications.
Received: October 25, 2012
AMS Subject Classification: 39A10, 39A99
Key Words and Phrases: difference equations, fractional order, inequalities
Download paper from here.
DOI: 10.12732/ijpam.v84i3.4 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395